MAUDE Adverse Event Report: COOK IRELAND LTD FUSION OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD FUSION OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G31527
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cook ireland ltd (manufacturer) is submitting this report on behalf of cook medical incorporated (cmi)(importer).Exemption number: e2016031.Information pertaining to section g.1 as follows: importer site contact and address: (b)(4) cook medical incorporated (cmi) 1025 acuff road p.O box 4195 bloomington indiana 47402-4195.Importer site establishment registration number: 3005580113.Investigation is pending.A follow up mdr will be submitted with the investigation conclusions.
 
Event or Problem Description
Upon placing the stent, the tech was pulling out inside guiding catheter and experienced difficulty withdrawing catheter.Gave a little more effort and catheter stretched ((b)(4)).A second device was used and the tech was pulling out inside guiding catheter and experienced difficulty withdrawing catheter.Gave a little more effort and the whole handle stretched and pulled right off the guiding catheter ((b)(4)).
 
Additional Manufacturer Narrative
(b)(4).Exemption number: e2016031.(b)(4).This follow up mdr is being submitted for cancellation and to include the investigation findings.A conservative approach was taken in initially assessing this complaint.On completion of the investigation, it was concluded that the failure mode was 'components detached - user error'.Based on the information provided in this complaint, the risk will be established within the file.The most applicable fmea section is low risk.The failure effect assigned: "the guiding catheter is difficult to withdraw and the procedure is completed with difficulty.There is no health consequence / nuisance to patient or health user".No reporting malfunction precedence exists for this complaint event for this product family.No adverse effects to the patient was reported as occurring.
 
Event or Problem Description
This follow up mdr is being submitted for cancellation and to include the investigation findings.Upon placing the stent, the tech was pulling out inside guiding catheter and experienced difficulty withdrawing catheter.Gave a little more effort and catheter stretched ((b)(4)).A second device was used and the tech was pulling out inside guiding catheter and experienced difficulty withdrawing catheter.Gave a little more effort and the whole handle stretched and pulled right off the guiding catheter ((b)(4)).

Brand Name
FUSION OASIS ONE ACTION STENT INTRODUCTION SYSTEM
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key7027733
Report Number3001845648-2017-00539
Device Sequence Number1006248
Product Code FGE
UDI-Device Identifier00827002315273
UDI-Public(01)00827002315273(17)200707(10)C1376135
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K040151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG31527
Device Catalogue NumberFS-OA-10
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/17/2017
Event Location Hospital
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date12/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1